Alert archive / New York / Small Craft Advisories in 2026
Small Craft Advisory 26, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Mar 28, 2026, 3:48 AM EDT. It took effect at Mar 28, 2026, 8:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2026, 3:48 AM EDT (07:48 UTC)
- In effect from
- Mar 28, 2026, 8:00 AM EDT
- Expired
- Mar 29, 2026, 2:00 AM EDT
- In force
- 18 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
725 WHUS71 KBUF 280748 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 348 AM EDT Sat Mar 28 2026 LOZ042-043-281600- /O.NEW.KBUF.SC.Y.0026.260328T1200Z-260329T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 348 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 4 to 7 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Sodus Bay. * WHEN...From 8 AM this morning to 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-281600- /O.NEW.KBUF.SC.Y.0026.260328T1200Z-260329T0600Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 348 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT SUNDAY... * WHAT...West winds 15 to 25 knots and waves 4 to 7 feet expected. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to Mexico Bay. * WHEN...From 8 AM this morning to 2 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-281600- /O.NEW.KBUF.SC.Y.0026.260328T1500Z-260329T0600Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 348 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 2 AM EDT SUNDAY... * WHAT...West winds 15 to 20 knots and waves 4 to 7 feet expected. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...From 11 AM this morning to 2 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
029 WHUS71 KBUF 281339 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 939 AM EDT Sat Mar 28 2026 LOZ042-043-282100- /O.CON.KBUF.SC.Y.0026.000000T0000Z-260329T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 939 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Sodus Bay. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-282100- /O.CON.KBUF.SC.Y.0026.000000T0000Z-260329T0600Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 939 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...West winds 15 to 25 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to Mexico Bay. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-282100- /O.CON.KBUF.SC.Y.0026.260328T1500Z-260329T0600Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 939 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...West winds 15 to 20 knots and waves 4 to 7 feet expected. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
660 WHUS71 KBUF 281528 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1128 AM EDT Sat Mar 28 2026 LEZ040-041-290000- /O.EXA.KBUF.SC.Y.0026.000000T0000Z-260329T0300Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1128 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-043-290000- /O.CON.KBUF.SC.Y.0026.000000T0000Z-260329T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 1128 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Sodus Bay. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-290000- /O.CON.KBUF.SC.Y.0026.000000T0000Z-260329T0600Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1128 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...West winds 15 to 20 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to Mexico Bay. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-290000- /O.CON.KBUF.SC.Y.0026.000000T0000Z-260329T0600Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1128 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...West winds 15 to 20 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
622 WHUS71 KBUF 290035 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 835 PM EDT Sat Mar 28 2026 LOZ042-043-290300- /O.CON.KBUF.SC.Y.0026.000000T0000Z-260329T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 835 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Sodus Bay. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-290600- /O.CON.KBUF.SC.Y.0026.000000T0000Z-260329T0600Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 835 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...West winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to Mexico Bay. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-290600- /O.CON.KBUF.SC.Y.0026.000000T0000Z-260329T0600Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 835 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...West winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ040-041-290300- /O.CON.KBUF.SC.Y.0026.000000T0000Z-260329T0300Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 835 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
919 WHUS71 KBUF 290158 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 958 PM EDT Sat Mar 28 2026 LEZ040-041-LOZ042-043-290300- /O.CAN.KBUF.SC.Y.0026.000000T0000Z-260329T0300Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 958 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves will continue to diminish overnight. $$ LOZ044-290600- /O.CON.KBUF.SC.Y.0026.000000T0000Z-260329T0600Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 958 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...West winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to Mexico Bay. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-290600- /O.CON.KBUF.SC.Y.0026.000000T0000Z-260329T0600Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 958 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...West winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
051 WHUS71 KBUF 290552 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 152 AM EDT Sun Mar 29 2026 LOZ044-290700- /O.EXP.KBUF.SC.Y.0026.000000T0000Z-260329T0600Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 152 AM EDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS MORNING... Winds and waves have dropped below Small Craft Advisory levels, however, choppy conditions will linger for the next couple hours. $$ LOZ045-290700- /O.EXP.KBUF.SC.Y.0026.000000T0000Z-260329T0600Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 152 AM EDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS MORNING... Winds and waves have dropped below Small Craft Advisory levels, however, choppy conditions will linger for the next couple hours.. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 28, 2:11 AM EDT, 1 hour 37 minutes earlier. Its key messages:
- 1) Cooler than normal temperatures and periods of light lake effect snow will continue through tonight. 2) A warming trend will develop early next week, but will be accompanied by increasing rain chances.
Area forecast discussion, Mar 28, 2:11 AM EDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 211 AM EDT Sat Mar 28 2026 .WHAT HAS CHANGED... No significant changes to the forecast with this update. && .KEY MESSAGES... 1) Cooler than normal temperatures and periods of light lake effect snow will continue through tonight. 2) A warming trend will develop early next week, but will be accompanied by increasing rain chances. && .DISCUSSION... KEY MESSAGE 1...Cool temperatures and periods of light lake effect snow will continue through tonight. Cold temperatures will continue today as 850H temperatures drop to around -15C this morning. Well below normal temperatures for this afternoon in the low to mid 30s is expected for most areas, with some mid to upper 20s for the higher terrain of Western & North Central NY. Warm air advection will start later in the day today allowing overnight lows tonight to moderate some compared to this mornings lows. With the cold temperatures across the region through tonight, the potential for light lake effect and upslope snow will continue through tonight. While temperatures and synoptic moisture will be favorable for a lake response at times, the overlap of both is limited to primarily this morning and tonight. Mid-level troughing will be a bit better at these times as well. Otherwise drier air will limit the lake response off of the lakes. Even with the better potential for snow showers this morning, snowfall amounts should be limited to around a half an inch southeast and east of both Lakes Erie & Ontario, with most of those amounts reserved for the higher terrain east of both lakes. Shifting winds from the west-northwest to the west will also cause any lingering lake snow to become mobile through the day today. Diurnal processes and a shot of drier air will likely cause any lake effect snow to become more disorganized or to mostly dissipate for the late morning and afternoon today. By the time some of the better synoptic moisture comes into the region later today, warm air advection will increase 850H temperatures closer to the -10C mark, which will limit equilibrium heights. However, this evening there should be more lake snow that develops southeast of Lake Ontario with increased moisture and the longer fetch of the lake, that will then shift north with the increasing warm air advection. Another half inch to inch of snow will be possible for tonight as well, mainly for the Tug Hill. KEY MESSAGE 2...A warming trend will develop early next week, but will be accompanied by increasing rain chances. A day to day warming trend will begin Sunday and continue through Tuesday as a low amplitude ridge moves east across the CONUS. Highs Sunday will reach the lower 50s in most areas away from the lakes, with some mid 50s in the Genesee Valley and western Finger Lakes. Ongoing warm advection will continue to boost temperatures early next week, with the warmth peaking on Tuesday when highs will likely climb into the 70s for lower elevations away from the lakes. Sunday will be dry with high pressure anchored just off the eastern seaboard. Thereafter, rain chances will increase to go along with the warmth. Monday may still be largely dry, with warm advection and moisture transport bringing increasing clouds and just a low chance of a few showers. Rain chances will increase Tuesday as a strong mid level shortwave and associated surface low move into the upper Great Lakes, with a downstream warm front moving through the eastern Great Lakes and producing a few showers and possibly a few isolated thunderstorms. The surface low will continue east into Quebec Tuesday night through early Wednesday, with a trailing strong cold front crossing the eastern Great Lakes and producing widespread showers and a few thunderstorms. Dry weather will return later Wednesday through Thursday as strong high pressure builds into southeast Canada, but it will be notably cooler behind the cold front. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... Mainly VFR conditions expected this morning, with some lowering toward MVFR at times. A few hours MVFR CIGs expected at JHW this morning as a mid-level trough pushes into the region. A few snow showers will also develop over the higher terrain and down wind of the lakes, but should not limit VSBYs to anything lower than VFR. Today, a mid-level trough will push through the area from the morning into the early afternoon from west to east. A band of associated clouds will lower CIGs to near MVFR/VFR for a few hours as it pushes from west to east. The band of lower CIGs will be near/over the WNY terminals from around daybreak through mid- morning, and over KART for mid-morning through early afternoon. Snow showers will be possible with this trough moving through, especially over the higher terrain and downwind of the lakes. Snow showers are expected to remain light, and any reductions to VSBY should be limited to lower VFR briefly. Tonight, another mid-level trough/frontal boundary will move through and will have the potential to initiate some more snow showers, mainly southeast and then east of Lake Ontario where reductions to CIGs/VSBYs will be limited and both should remain at VFR. Mainly VFR is expected for the rest of the area with some increased mid-level clouds with warm air advection. Outlook... Sunday...Mainly VFR. Monday...Mainly VFR with a chance of showers. Tuesday...VFR/MVFR with areas of IFR possible. Showers likely, with a slight chance of embedded thunderstorms. Wednesday...Mainly MVFR/IFR with showers likely. && .MARINE... High pressure to the south and an approaching trough from the northwest will cause an increasing pressure gradient over the region today. This will result in SCA level winds and waves on Lake Ontario today and this evening. Winds will increase out of the west- northwest this morning over the western portion of Lake Ontario, with increasing winds to the eastern portion of the lake through the morning. Winds and waves will also increase on Lake Erie, but look like they will stay just below SCA levels. Winds and waves will weaken tonight as the pressure gradient over the region weakens. Breezy southwest winds in the 10-15 kt range is expected for Sunday, resulting in choppy conditions on both lakes. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && DISCUSSION...Hitchcock/SW AVIATION...SW MARINE...SW
Hazardous weather outlook, Mar 28, 2:28 AM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 228 AM EDT Sat Mar 28 2026 NYZ001>008-010>014-019>021-085-290630- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 228 AM EDT Sat Mar 28 2026 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-290630- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 228 AM EDT Sat Mar 28 2026 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
Nearby
Small Craft Advisories in New York, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.